# SDR 96ZZZX3690

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N34873
- Make and model: Cessna 177B
- Aircraft serial: 17702058
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Part number: 17260424
- Condition: Water Leak
- Location: Fuel Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLUSH FUEL CAPS ALLOWING WATER TO LEAK INTO FUEL TANKS.  BEING A WET WING AIRCRAFT, IT IS VERY DIFFICULT TO BE SURE ALL WATER IS REMOVED.  INSTALLING NEW SEALS OR CAPS IS ONLY A TEMPORARY SOLUTION.  PERMANENT FIX IS TO INSTALL STC SA2457CE PLATES AND CAPS OR OTHER TYPE RAISED INLET.
